Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Representing pointsets as unions of Borel sets
HTML articles powered by AMS MathViewer

by Howard Becker PDF
Proc. Amer. Math. Soc. 139 (2011), 4137-4141 Request permission

Abstract:

We consider a method of representing projective sets by a particular type of union of Borel sets, assuming AD.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E15, 03E60
  • Retrieve articles in all journals with MSC (2010): 03E15, 03E60
Additional Information
  • Howard Becker
  • Affiliation: 4840 Forest Drive, Suite 6–B, PMB 128, Columbia, South Carolina 29206
  • MR Author ID: 33335
  • Email: hsbecker@hotmail.com
  • Received by editor(s): January 7, 2010
  • Received by editor(s) in revised form: August 30, 2010
  • Published electronically: February 21, 2011
  • Communicated by: Julia Knight
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 4137-4141
  • MSC (2010): Primary 03E15, 03E60
  • DOI: https://doi.org/10.1090/S0002-9939-2011-10769-X
  • MathSciNet review: 2823058